# SDR COEA2017061803804

- Difficulty date: June 18, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,248 hours, 25,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON LT WING AT TRAILING EDGE BETWEEN RIBS 4-5 AND AT RIB 5.  REPAIR IAW  ES-2657/17
